# SDR PIDA08002

- Difficulty date: January 7, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 42,873 hours, 34,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CORROSION NOTED ON BS 270 FLOORBEAM FROM LBL 10 TO RBL 10.  REPAIRED DAMAGE AREA PER PACE AIRLINES' EA 53-344A DATED 12/17/07 WITH FAA DER APPROVED 8110-3 DATED 12/17/2007.
